Petr Vopěnka. Modéli téorii množéstv . Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 8 , pp. 281–292 [Book Review]

Journal of Symbolic Logic 32 (3):411-412 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270822
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,443
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Über Die Gültigkeit Des Fundierungsaxioms in Speziellen Systemen Der Mengentheorie.Petr Vopênka & Petr Hájek - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (12-15):235-241.
Russian Text Ignored.Petr Vopênka - 1962 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 8 (3-4):293-304.
Generator Classes in Set Theory.P. Vopênka & B. Balcar - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (7-12):97-98.
Contributions to the Theory of Semisets IV.Petr Štêpánek - 1974 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20 (23-24):373-384.
Ein dem fundierungsaxiom äquivalentes axiom.Petr Hájek & Antonín Sochor - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (13-17):261-263.

Analytics

Added to PP index
2016-06-30

Total views
11 ( #739,054 of 2,292,073 )

Recent downloads (6 months)
1 ( #823,434 of 2,292,073 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature